Ugh

Well, we are settled into out temporary home.  It’s weird because we sleep in the living room.  Kinda feels like a hotel in a way.  I feel terrible.  I started birth control yesterday and I already feel like crap.  I don’t know what to do.  I shouldn’t have paid for three months worth of this crap, this is so frusterating.  I’m already feeling tired and grumpy and sick.  Do these effects go away?

Courtenay came over today and we took the kids to the water park.  They had so much fun.  Read the blog 8 mintutes in my blogroll in the next few days because she took photos of the event. 

I’m tired and grumpy and ill and in a foul mood.  I don’t feel like saying anything.

5 comments

  1. what pills did they give you? I’m on micronor and it has been no problem at all. Progestin only. When I was taking alesse I went bonkers, crying all the time…etc.

  2. Hi. So I don’t know anything about going on birth control after giving birth and wonder if some of your side effects have to do with hormones from post-pregnancy? What kind of birth control are you on? Have you tried different kinds? I’ve had to go on the pill in the last year and a half to control some physiological things and I was on Diane35 at first and I was horribly moody and tired and nauseous all the time (I don’t think I ate supper for a month) but the side effects did eventually go away. Now that particular brand didn’t fix the problems it was supposed to fix, so my doc switched me to marvelon and I haven’t had any side effects at all. So maybe it’s just a matter of finding the brand that works with your body. I don’t know, I’m no doctor and certainly can’t suggest what would be best for you, but short of a condom, I think that birth control is a good option, especially if you’re desperate not to get pregnant again. I don’t think I would be comfortable with something that caused me to lose fertilized eggs purposefully, but that’s just me (in response to your post a few days ago). Anyways, good luck with it all. And by the way, your kids are friggin’ cute. Love you.

  3. I always found that the first month of b/c was pretty unpleasant and annoying, and then it got better from there. I also found that if I acted like it was morning sickness (don’t get too hungry, drink lots of water, etc.), it helped to alleviate some of the symptoms.

    Sorry that you’re feeling crappy about the pill 🙁

  4. Ha ha, I had you all worried. Turns out I was just dehydrated. What can ya do? ha ha ha.

    I am on micronor, it’s the only one you can do while nursing.

    condoms aren’t good for me…I’m too much of a risk taker.

Leave a comment

Your email address will not be published.

CommentLuv badge